# SDR SWIA201229211

- Difficulty date: January 7, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 40,569 hours, 55,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY FLOOR LIGHT AT ROW 8 IS OUT.  (FLT 7804)  RELAMPED EMERGENCY LIGHT.
